# SDR HALA20241217372

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 43,982 hours, 7,007 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,819 hours, 7,233 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDSC, FOUND #2 ENG FUEL PUMP LEAKING FROM THE HOUSING BODY. REMOVED AND REPLACED #2 ENG FUEL PUMP PER AMM 73-12-41. LEAK CHECK OK
